# SDR C2XA00IA256

- Difficulty date: August 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- System (JASC): 7100 · Powerplant System
- Part: Computer
- Part number: 23072298
- Condition: Inoperative
- Location: Nr 1 Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 4179 - THE CREW REPORTED THAT THE NR 1 ENGINE SHUTDOWN UNCOMMANDED IN FLIGHT.  THE AIRCRAFT DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NR 1B FADEC WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FADEC, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
